# SDR COMA9910048

- Difficulty date: March 28, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N264CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120256
- System (JASC): 6120 · Propeller Controlling System
- Part: Conditioner
- Part number: 30005000052
- Condition: Malfunctioned
- Location: Lt Engine
- Part time: 13,214 hours
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

AUTOFEATHER WARNING DURING TAKEOFF.  REPLACED THE LEFT ENGINE SIGNAL CONDITIONER.
